# SDR DALA14018891812

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR BULKHEAD FITTING AREA AT ONE FASTENER HOLE FOUND CRACKED AT FAIL SAFE STRAP THROUGH THICKNESS IN 5 O/C POSITION.  BS 955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIR AND TEE FITTING REPLACEMENT ACCOMPLISHED IAW ER/A 521600-14AD, REV ORIG.
